# SDR ABXR080065

- Difficulty date: February 2, 2008
- Submitted: March 4, 2008
- Operation: Air carrier
- Aircraft: N208US
- Make and model: Doug DC-9-33F
- Aircraft serial: 47220
- Aircraft time: 57,322 hours, 54,679 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 5912156131
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER TRAILING EDGE SKIN BULGED, RIVETS CUPPED FORWARD OF SPOILER BOARDS (CENTER).  CUT OUT DAMAGE.  INSTALLED NEW SECTION OF SKIN AND -9 DOUBLER IAW DC9 SRM 57-30-3, 57-01, FIG 3, 51-30-2 AND 51-30-5.
